Title

Explicit integration of a generic Hénon-Heiles system with quartic potential

Author First name, Last name, Institution

Nicola Sottocornola, Zayed University

Document Type

Article

Source of Publication

Journal of Nonlinear Mathematical Physics

Publication Date

7-3-2017

Abstract

© 2017 the authors. There are seven time independent, integrable, Hénon-Heiles systems: three with cubic and four with quartic potential. The cubic and one of the quartic cases have been separated in the last decades. The other three cases 1:6:1, 1:6:8 and 1:12:16 have resisted several attempts in the last years. In this paper we focus our attention on the 1:12:16 case whose equations of motion have been separated only in the degenerate case ab = 0. We give here the separation coordinates for the generic case using a method introduced by Franco Magri in 2005 under the name of Kowalevski’s Conditions.

ISSN

1402-9251

Publisher

Taylor and Francis Ltd.

Volume

24

Issue

3

First Page

346

Last Page

355

Disciplines

Life Sciences

Keywords

Hénon-Heiles systems, Integrable systems, separation of coordinates

Scopus ID

85021113446

Indexed in Scopus

yes

Open Access

no

Share

COinS